# SDR UIEA2017040400511

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Jumper
- Condition: Dirty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FUEL TANK FUELING SHUTOFF VALVE BONDING RESISTANCE CHECK FOUND OUT OF TOLERANCE. THE BONDING JUMPER WAS REMOVED,  CLEANED &  INSTALLED IAW AMM 20-11-00, REV 120.  BONDING RESISTANCE CHECK CARRIED OUT IAW AMM 28-22-11, REV 120 AND FOUND SATISFACTORY.
